By Prossy kisakye
The ministry of health is investigating the case of a 14-year old boy who allegedly suffered multiple organ failure after receiving the Pfizer covid-19 vaccine at school.
It is alleged that Jonah Luyinda, a student of St Martin Janya secondary school in Mpigi District was vaccinated in late February 2022 along with other students who only experienced mild effects.
The boy’s brother, Jasper Nsubuga has told the media in Kampala that after the vaccination, his brother’s body got swollen but the school administration did not inform the parents in time thinking it was just a simple vaccine reaction that could fade away quickly.
However, the boy’s condition worsened and was admitted at Rubaga Hospital and later referred to Kirrundu Hospital where he is now in Intensive Care Unit (ICU)
The doctors at the facility confirmed that the boy had suffered kidney failure, and that his heart and lungs were affected as well, but they have not yet established any connection of his condition to the vaccination.
The spokesperson for the ministry of health Emmanuel Ainebyoona, confirms to KFM that they are aware of Luyinda’s case though they cannot confirm that it was as a result of the vaccination, so they are still conducting investigations.